# SDR SBOY202405080001

- Difficulty date: May 4, 2024
- Submitted: May 8, 2024
- Operation: General aviation
- Filed by: SIA Engineering Company Limited, repair station SBOY989H
- Make and model: Boeing
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Condition: Migrated
- Location: Nr 8 Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTBOARD FLAP SUPPORT #8 WITH SHIM MIGRATION DURING SI IB777570078 INSPECTION.
